Academic
Publications
Geometry of Dynamical Systems and Topological Stability: from bifurcation, Chaos and Fractals to Dynamics in Natural and Life Sciences

Geometry of Dynamical Systems and Topological Stability: from bifurcation, Chaos and Fractals to Dynamics in Natural and Life Sciences,10.1142/S021812

Geometry of Dynamical Systems and Topological Stability: from bifurcation, Chaos and Fractals to Dynamics in Natural and Life Sciences   (Citations: 1)
BibTex | RIS | RefWorks Download
Journal: International Journal of Bifurcation and Chaos - IJBC , vol. 21, no. 3, pp. 815-867, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: